MathSciNet Relay Station
MathSciNet bibliographic data
MR2446844 62J12 (62-07 62F12 62J05)
Gontarʹ, O. B. Asymptotic behavior of SIMEX estimates in an errors-in-variables linear structural regression model. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 1--12; translation in Theory Probab. Math. Statist. No. 78 (2008), 1–13
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement